Optimal stopping and stochastic control differential games for jump diffusions - Université Polytechnique des Hauts-de-France Access content directly
Journal Articles Stochastics: An International Journal of Probability and Stochastic Processes Year : 2013

Optimal stopping and stochastic control differential games for jump diffusions

Abstract

We study stochastic differential games of jump diffusions driven by Brownian motions and compensated Poisson random measures, where one of the players can choose the stochastic control and the other player can decide when to stop the system. We prove a verification theorem for such games in terms of a HamiltonJacobiBellman variational inequality. The results are applied to study some specific examples, including optimal resource extraction in a worst-case scenario, and risk minimizing optimal portfolio and stopping.

Dates and versions

hal-03149926 , version 1 (23-02-2021)

Identifiers

Cite

Fouzia Baghery, Sven Haadem, Bernt Oksendal, Isabelle Turpin. Optimal stopping and stochastic control differential games for jump diffusions. Stochastics: An International Journal of Probability and Stochastic Processes, 2013, 85 (1), pp.85-97. ⟨10.1080/17442508.2011.652116⟩. ⟨hal-03149926⟩
15 View
0 Download

Altmetric

Share

Gmail Facebook X LinkedIn More